# SDR SWIA971072

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WOULDN'T RETRACT UNTIL GEAR WAS CYCLED TWICE THEN THE RIGHT MAIN GEAR CAME UP AFTER 1 MIN AT 180 KIAS. RETURNED TO FIELD.  FOUND RIGHT INBOARD FORWARD GEAR DOOR ACTUATOR TO BE TO LONG AND PUSHING GEAR DOOR PAST INBOARD SEQUENCE VALVE.  ADJUSTED INBOARD MLG DOOR ACTUATOR IN ONE AND A HALF TURNS.  SWUNG GEAR SEVERAL TIMES, OPS CHECKS GOOD.
